MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 4.0MM OVAL CARBIDE BUR; BUR, DENTAL

STRYKER INSTRUMENTS-KALAMAZOO 4.0MM OVAL CARBIDE BUR; BUR, DENTAL
Model Number 2296101026
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a surgical procedure, the head of the bur broke.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
4.0MM OVAL CARBIDE BUR
Common Device Name
BUR, DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10502373
Report Number0001811755-2020-02335
Device Sequence Number2902828
Product Code EJL
UDI-Device Identifier04546540046222
UDI-Public04546540046222
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2296101026
Device Catalogue Number2296101026
Device Lot Number16096017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2020
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1